# SDR AWXA0001968

- Difficulty date: July 14, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 38,279 hours, 17,904 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: B-Nut
- Part number: D9347025400600
- Condition: Loose
- Location: Hyd Accumulator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 682 - AFTER TAKEOFF FROM PHX DURING CLIMB EN ROUTE TO EWR THE YELLOW HYDRAULIC SYSTEM QUANTITY STARTED TO DECREASE AND BECAME DEPLETED.  THE AIRCRAFT WAS RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND SIGNS OF LEAKAGE AT THE YELLOW SYSTEM ACCUMULATOR.  THE AREA WAS CLEANED, THE SYSTEM SERVICED AND LEAK CHECK PERFORMED.  THE ELBOW ASSY B-NUT ON TOP OF THE ACCUMULATOR WAS FOUND TO BE LEAKING.  THE B-NUT WAS CHECKED AND FOUND TO BE LOOSE, THE B-NUT WAS TIGHTENED AND A LEAK CHECK PERFORMED, NO FURTHER LEAKAGE WAS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
